| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4 - unk a5 - unk a6 - unk h6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.In a separate visit lens rotation/repositioning was performed but this did not resolve the problem.In a separate visit a replacement lens of longer length was implanted and the problem resolved.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.Therefore, there is not enough safety and effectiveness data to support implantation in this patient category.
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: lens was returned in vial, in liquid and residue/debris on product.Visual inspection found no visible damage to lens.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).